Jump to content
CrazyBoards.org

bp1 and depression


Recommended Posts

Hey guys...

I've always been manic. Always. They got it pretty much under control in the last two years. Then I started having major panic attacks and episodes and some mild to moderate depression. So they put me on seroquel at night before bed. I was still going nuts during the day so they put me on 25mg seroquel and 1mg kolonopin in the a.m. in the afternoon and still the 300 at bedtime. But it makes me so sleepy that i've had to call into work since friday. Now I feel like I am falling right back to the bottom. I don't know if i'm depressed because I can't go to work right now, or if the medicine is making me depressed. Anyone have any similar experiences that might help me? The only thing i've gotten out of bed today for is to pee and get on crazyboards. I'm losing it. Seriously. Depression scares the crap outta me.

Link to comment
Share on other sites

i wouldn't really know if you were depressed or not but i do get really down sometimes im not on anti deppresants but ive got psychosis so my mood changes quite a bit but i know when ive been on tablets that have made me well sleepy i have just felt like bloody dieing but i reacon it might just be because your tired you should do what i did and get them to change it because there is so many mediceins that don't make you so sleepy cheer up

lvya bev xxx

Link to comment
Share on other sites

Hey guys...

I've always been manic. Always. They got it pretty much under control in the last two years. Then I started having major panic attacks and episodes and some mild to moderate depression. So they put me on seroquel at night before bed. I was still going nuts during the day so they put me on 25mg seroquel and 1mg kolonopin in the a.m. in the afternoon and still the 300 at bedtime. But it makes me so sleepy that i've had to call into work since friday. Now I feel like I am falling right back to the bottom. I don't know if i'm depressed because I can't go to work right now, or if the medicine is making me depressed. Anyone have any similar experiences that might help me? The only thing i've gotten out of bed today for is to pee and get on crazyboards. I'm losing it. Seriously. Depression scares the crap outta me.

When I was on 300mg Seroquel, I couldn't do anything and I had no life, and because of that, I was depressed.

Now I take 125mg, and I can function. I like Seroquel at this dose.

I'm not so sure you need Seroquel AND Klonopin every day. I hate when they prescribe more than one meds at one time and you can't tell what's doing what. I suspect that if you take 25mg of Seroquel during the day, you probably don't need Klonopin. Try one or the other during the day to see which one works better for you. You can also try taking .5mg of Klonipin instead of 1mg.

Link to comment
Share on other sites

surprise, surprise! KLONOPIN is known to cause depression, and there are warnings in the PI sheet as well as sometimes even on the bottle that warn against this. it is possible that klonopin could be the culprit.

if you've been taking it for awhile with no adverse reactions, then it probably isn't the klonopin and probably can be seroquel's fault.

i don't put anything past seroquel. i had terrible reactions to it and am a known seroquel hater around here!

anyway, many people benefit a lot from it, and just a few have the experiences that i did, so i'd give it a good chance.

as others have suggested, it could probably be the dose. let your doc take the dose up and see if that helps. you'll most likely experience less sedation, and it could be the sedation that is making you depressed. are you getting too much sleep and less interaction and less sunlight? interaction and sunlight are very important for us to maintain our normal moods.

as VE said, seroquel is the only atypical approved for the symptoms of mania and depression in the bipolar. it is also sometimes used to help people sleep because it works and is non-addictive.

i'd give it a chance at different doses before writing it off.

also, think about if the klonopin could be causing the depression.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...